RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Makovetskii, Il'ya Ivanovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:13
Abstract pages:45
Full texts:20
Associate professor
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person122274
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2005
1. V. N. Laptinskii, I. I. Makovetskii, “On the Constructive Analysis of a Two-Point Boundary Value Problem for a Nonlinear Lyapunov Equation”, Differ. Uravn., 41:7 (2005),  994–996  mathnet  mathscinet; Differ. Equ., 41:7 (2005), 1045–1048

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019